# SDR USAA920081995

- Difficulty date: October 31, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753006/007 FUSELAGE FRAME SUPPORT CRACKED AT BS294.5 AT S7L.  REPAIRED FUSELAGE FRAME SUPPORT AT BS294.5 AT S7L IAW B737 SRM 51-40-02.
